Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
181 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can cessation of primolut cause heavy bleeding after embolization?

i am sechuled for utrine fibriods embolization after 2 days i have been diagonosed one fiboriods measuring 66into53 mm both ovaries r fine there is no free fluid i the pelvis.i am taking primolut n 5 mg.thrice daily its been 14 days for very heavy bleeding. my gyne doc says that when i stop this medecine i will bleed twice as heavier as before . pl tell me after my embolization if i stop taking primolut n i will again start bleedind as heavier as before.
Sun, 25 Oct 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Bleeding from a fibroid occurs as the surface area of the uterus is increased so bleeding is more. Uterine artery embolization will reduce the blood supply of the uterus, it may reduce the bleeding that you have and it may reduce the size of the fibroid as well. After stopping Primolut N the bleeding will be more but will stop soon. You may add Transxenamic acid 500 mgm for 5 days, to reduce the bleeding. If you are 40 + consider removing the uterus, it is safe.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Jaydeep Nanda, General & Family Physician
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Interventional radiology


Can cessation of primolut cause heavy bleeding after embolization?

Hi, Bleeding from a fibroid occurs as the surface area of the uterus is increased so bleeding is more. Uterine artery embolization will reduce the blood supply of the uterus, it may reduce the bleeding that you have and it may reduce the size of the fibroid as well. After stopping Primolut N the bleeding will be more but will stop soon. You may add Transxenamic acid 500 mgm for 5 days, to reduce the bleeding. If you are 40 + consider removing the uterus, it is safe. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Jaydeep Nanda, General & Family Physician